# SDR SWAA2013061817268

- Difficulty date: June 1, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 31,443 hours, 27,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION CORRODED BETWEEN STA 256 TO STA 588, LBL 44.  R&R SEAT TRACK IAW SRM.
